# SDR USAA070250

- Difficulty date: March 27, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 21,672 hours, 21,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 66 AT Y1732 HAS CORROSION.  INSTALLED FILLER/DOUBLER PER SRM 53-41-14; CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE: 1 SQ INCH.
